I'm tapering off Zoloft (sertraline) 75mg that I've been taking daily for 10yrs. I'm taking 50mg but feeling withdrawals already. Will the symptoms ever go away?

Really tricky. without an exam, I can only give general information, first, withdrawal vs the depression coming back can be tricky. Psychological upset from a change in a helpful med vs physical withdrawal.. tricky Each are mananged differently and have different resolution times.
Yes, with time. The symptoms will resolve with time. Follow up with your doctor as scheduled.
5HTP. Take 200 mg of 5-hydroxytryptophan (5HTP) at bedtime, on an empty stomach. 5HTP is a precursor of serotonin, and will augment your body's supply of serotonin, which has been depleted by ten years of taking a selective serotonin receptor inhibitor (Zoloft). It's important to take 5HTP on an empty stomach, because if it is mixed with food, it will form protein, instead of converting to serotonin.